Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Toxic epidermal necrolysis » Medication Causes
 

Drug Causes of Toxic epidermal necrolysis

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Toxic epidermal necrolysis includes:

  • Anitrim
  • Apo-Sulfatrim
  • Bactelan
  • Batrizol
  • Ectaprim
  • Ectaprim-F
  • Enterobacticel
  • Esteprim
  • Isobac
  • Kelfiprim
  • Metoxiprim
  • Novo-Trimel
  • Nu-Cotrimox
  • Pro-Trin
  • Roubac
  • Sulfatrim DS
  • Sulfoxaprim
  • Sulfoxaprim DS
  • Syraprim
  • Trimesuxol
  • Trimetoger
  • Trimetox
  • Trimzol
  • Trisulfa
  • Trisulfa-S
  • Trisulfam
  • Uroplus DS
  • Uroplus SS

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Toxic epidermal necrolysis. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Toxic epidermal necrolysis but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise